# SDR M7K2008F00077

- Difficulty date: March 3, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N816MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4038
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Condition: Cracked
- Location: Tailboom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FOUND DURING ROUTINE INSPECTION RADIATING FROM A SCREW HOLE TO THE EDGE OF THE MACHINED FLANGE AND ACROSS THE ENTIRE FLANGE. PART WAS REMOVED IN TWO PIECES.  A NEW FITTING WAS MATCH DRILLED AND INSTALLED.  (K)
